# SDR FDEA201106052121

- Difficulty date: June 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SPIGOT RECEPTACLE FITTING HAS PITTING CORROSION ON UPPER PLATE.  REMOVED NR 1 PYLON IAW AMM 54-50-00-4. REMOVED AND REPLACED UPPER AND LOWER SPIGOT FITTINGS IAW S/B 54-2020 PARA B(6). REINSTALLED NR 1 PYLON IAW AMM 54-50-00-4. COMPLIED WITH EA-5450-1456609.
